Jump to content

Sinemet and my hypersensetive brain.


Recommended Posts

Hi

 

 

 

Few days ago I tried Mucuna Pruriens, 400 mg pills 1 a day for 3 days. Day second and third I was getting more spaced out, didnt really absorb what I was reading or listening. Haven't noticed any benefits. Visual reaction time acutally decreased little bit. After images might had been longer too (they still are I think) After day 3 I stopped it because I felt its going in a bad direction. Had 5 days while being off it and I felt terrible.. something like when I took mushrooms around year ago and it made my HPPD skyrocket. Since the next day and every day after I knew I am in big trobule. Now I feel sliightly similar ( you just know when the "HPPD hangover" after taking something doesnt go away for few days, that its there to stay for longer)..

 

Mucuna also increased the stinging feeling inside my head and as well it increased the "tremour" that can be kind of felt in my head too and in my eyes/face muscles.
I was sure it was DMT trace content in Mucuna that made my symptoms worse (as I felt little similar like after mushrooms in terms of difficulty in thinking after taking them.

 

Yesterday I had a visit with my doctor, Rafel Higashi. I asked him to prescribe me Sinemet. I thought it will be better to try again to get some benefits of L-dopa in pure form this time. I am taking 1/4 of a 250/25 dose of sinemet a day. Well its second day im taking it and I start to feel aggitated again, spaced out, the stinging feeling appeared today and I am affraid that the situation will repeat. Also there is no benefits. Maybe it is going to get worse tomorrow and once I decide to stop it - again the decreased visual reaction time, afterimages, trailing and difficulty in thinking will persist. ( I must add that after stoping Mucuna I already had some suicidal thoughts everyday - It felt like all the months/weeks of the healing process that might have taken place, although I don't really feel like it, got ruined by the trial with Mucuna). I just have some standards for my life and for bearing the pain associated it. I keep telling myself if it gets a tiny bit worse, it will tip the scale and I might not be able to bear it no more and finish with myself.

 

I think I am sensitive to a lot of things. What I took before that increased the stinging feeling in my head were flunarizinium, lamotrigine or even Lion's Mane. It is always accompanied by a cognition decline, spaciness etc. I stopped taking all of them after 2-3 days, cause it was just getting worse and worse. Although Funarizinium, lamotrigine and lion's mane didnt leave any longterm bad effects.

 

You feel where I am coming from? It somehow seems to worsen my hppd long-term. I mean maybe it would go back to normal after 2-3 weeks, but we don't know that. I get this bad feeling about it. Im sure some of you had it too after taking some recreational drugs, you just know its not going to get as good as it was.

 

I am affraid maybe agonising of the dopamine receptors somehow  will downregulate them or something and worsen my hppd?

But then again. They say some drugs you have to keep taking for the sideeffects to subside and for the benefits to appear.

Could that be the case with sinemet???

  • Upvote 3
Link to comment
Share on other sites

  • 3 weeks later...

It would seem that most people would tend to 'rev-up' a little with Sinemet.  However, if there is a dopamine 'shortage', then it can also calm - that effect is sometimes expressed with those who have ADD/ADHD.

 

Frustratingly so, HPPD is complex.  So a med (or herb extract) might help one symptom but make others worse.

 

It is good to make a list of symptoms and then how each med affects them.  You may end up with a combination that works for you.

 

Herbs are complex and the amounts of each chemical are very small.  Extracts will concentrate these as well as filter out some.  Ironically, drugs tend to be the 'purest' thing one can take ... but also very strong.

 

You might wish to try catuaba which seems to have dopaminergic effects.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.